# SDR QXEA2019041500175

- Difficulty date: April 4, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217419105
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR, #2 BEAM CRACKED BETWEEN FASTENER HOLES. REPLACED AFT PASSENGER DOOR #2 BEAM WITH NEW PART PN 85217419-105 IAW SRM 51-23-00-00-01, 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01, 51-42-45-02-01 AND 51-42-75-02-01.
